question-icon

What causes fever after typhoid immunization?

default
Posted on Fri, 18 Sep 2015
Question: My daughter is 5 years old and today, I visited doctor for tyhoid vaccination at 5 yr of age. I asked the doctor and he said that there are no side effects like fever or anything but now she develops the fever. Please let me know whether it is normal and what should I do.
doctor
Answered by Dr. Diptanshu Das (9 minutes later)
Brief Answer:
The fever is probably due to an unrelated cause

Detailed Answer:
Thanks for asking on HealthcareMagic.

Although she has got the fever after she had the typhoid immunization, I do not think that the fever is due to the immunization. The fever is probably due to an isolated viral infection. As of now you should give paracetamol/acetaminophen and tepid sponging to reduce temperature whenever required. If she is otherwise active and fine you need not worry and the fever may last for a few days. It is only if the fever lasts more than 7 days or if the child grows lethargic that you need to get concerned and approach a doctor.

Regards
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3871 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes fever after typhoid immunization?

Brief Answer: The fever is probably due to an unrelated cause Detailed Answer: Thanks for asking on HealthcareMagic. Although she has got the fever after she had the typhoid immunization, I do not think that the fever is due to the immunization. The fever is probably due to an isolated viral infection. As of now you should give paracetamol/acetaminophen and tepid sponging to reduce temperature whenever required. If she is otherwise active and fine you need not worry and the fever may last for a few days. It is only if the fever lasts more than 7 days or if the child grows lethargic that you need to get concerned and approach a doctor. Regards